MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "liquid leakage from the filter part." there was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: one (1) sample was returned under part number l-10, l/n: 4414572 for evaluation with its original packaging, in decontaminated condition.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or other defects were detected on the sample.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test a leak in the valve disc 00-126 was detected.The failure mode reported in the complaint " a0282 ¿ leaking¿ was confirmed.The root cause was not established.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19458472
Report Number3012307300-2024-04495
Device Sequence Number6661380
Product Code LGZ
UDI-Device Identifier10695085401001
UDI-Public(01)10695085401001(17)270719(10)4414572
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-10
Device Lot Number4414572
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown